# SDR DALA14013643219

- Difficulty date: February 24, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 68,858 hours, 31,029 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Frames 30-31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON STRINGER SPLICE 41R BETWEEN FRAMES 30-31.  REPLACED STRINGER SPLICE IAW SRM 51-72-11.
